# SDR R61A201411201198

- Difficulty date: November 20, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N101HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000156
- Aircraft time: 21,018 hours, 16,262 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 17101016401
- Part serial: 33068756
- Condition: Damaged
- Location: Nr 2 Nacelle
- Stage of operation: AP
- How discovered: V
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED NR 2 ENGINE FIRE WARNING MESSAGE.  AN EMERGENCY WAS NOT DECLARED AND CREW LANDED WITHOUT INCIDENT.  ACFT REMAINS OUT OF SERVICE.
